# SDR C77A20131111024

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 15,652 hours, 8,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 200
- Part time: 15,652 hours, 8,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DRILL STARTS ON THE AFT PRESSURE BULKHEAD RING, LT SIDE BETWEEN STGR 12 - 13L.   BLENDED DAMAGE IAW SRM PART II 51-10-03.
